# SDR HEEA0013071

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Damaged
- Location: Cockpit
- Component: SKYNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESSAGE SWITCH DAMAGED. SENT TO MAGELLAN SYSTEMS FOR INSPECTION AND REPAIR.
